| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was explanted and exchanged for an model za9003 iol.Requests have been made for additional information but to date not response has been received.No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: device available for evaluation: yes.Returned to manufacturer on: 7/30/2019.Device returned to manufacturer: yes.Method code: 10.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.A visual inspection of the lens shows it was cut in half, most probably to aid in explant.Only one half of the lens was included in the return.Based on the condition of the return, further analysis is not possible.The complaint event could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.